# SDR LR7A2015121200736

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 00637075T6
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND HORIZTONAL STAB LOWER SKIN INTERNAL DOUBLER CORRODED.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
